# SDR AALA2019111989038

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 30,463 hours, 12,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 18060614
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MUSTY/WET SOCK SMELL IN CABIN AND COCKPIT DURING CLIMB OUT. MAINTENANCE ACCOMPLISHED SOF TROUBLESHOOTING CARD 05-96-70. FOUND FIRST CLASS GALLEY OVEN #2 CREATING A STRONG ODOR WHEN TURNED ON. REMOVED AND REPLACED #2 FIRST CLASS OVEN IAW AMM 25-32-03. OPS CHECK GOOD.
